Hello all. I've been on topamax for epilepsy for about 4 and a half years now. In that time, I've had kidney stones 3 times, which is a side effect of the medication. I have also had recurring UTIs and/or UTI symptoms (spasms, frequency, burning- but the test shows negative). Does anyone else on topamax have the same problem? Thank you!
Hi Jen, my name is Yvette, and I've also I've been taking Topamax for about 3 years nowI didn't realize that talk to max to cause kidney stones. My husband is a physician but I don't ask him medical questions however I do have an appointment to check on the pain I've been having under my right breast I'm going to ask my doctor about that specific point you made about the a kidney stones the urinary tract infections because I have been having those but I started drinking cranberry juice which seems to have checked it pretty good so I'll get back in touch with you to let you know what happens take care God bless .